# SDR ASOA200900357

- Difficulty date: March 29, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 18,552 hours, 14,906 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE UPON SELECTION OF GEAR UP.  RAN QRH, LANDED UNEVENTFULLY.  EMERGENCY DECLARED.  A/C RETURNED TO ATL AFTER T/O.
